# SDR SWIA200211451

- Difficulty date: November 8, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,830 hours, 26,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, WITH POWER SET AT APPROXIMATELY 90 PERCENT TORQUE, THE FLIGHT DECK STARTING TO FILL WITH UNIDENIFIED VAPOR.  CABIN ALSO BEGAN TO FILL WITH VAPOR.  ABORTED TAKEOFF.  PERFORMED ENGINE RUNS.  FOUND TO BE WATER VAPOR IN THE AIR CONDITIONING SYSTEM. RAN PACKS FOR 15 MINUTES TO CLEAR.  OPS CHECK GOOD.
